Pennsylvania, 2019Damaging Winds in Pennsylvania, July 21, 2019
July 21, 2019 · NWS PHI · 28 events in 7 counties and zones
A slow moving cold front was approaching a very hot air mass over the mid-Atlantic on July 21. Strong instability and high moisture levels were present ahead of the front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving cold front was approaching a very hot air mass over the mid-Atlantic on July 21. Strong instability and high moisture levels were present ahead of the front. Relatively weak shear and some mid-level dry air were limiting factors, but the frontal forcing helped to trigger scattered thunderstorms, some of which became strong to severe and produced areas of wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 21, 2:56 PM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 21, 2:56 PM EST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
356 PM EDT Sun Jul 21 2019
.SYNOPSIS...
Low pressure is expected to develop in the Ohio River Valley
tonight before drifting eastward across northeastern Maryland,
eastern Pennsylvania, Delaware and New Jersey on Monday
afternoon and Monday evening. As the low continues toward Nova
Scotia on Tuesday it is anticipated to pull a cold front slowly
through our region. High pressure is forecast to build in from
the west on Wednesday and Thursday. The center of the high is
expected to slide off the coast next weekend but will still
continue to influence our weather.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 3 PM, the cold front, which will be around the region for
the next 36 hours or so, was across central and NE PA. This
front should slowly start to sink south into our region
overnight and continuing through the day on Monday.
There are two main rounds of showers and thunderstorms we will
be watching over the next day. First, there could be a round of
isolated or maybe scattered convection into this evening. The
second and more significant round is expected Monday afternoon
continuing into Monday evening.
Through this evening: More widespread convection will develop
along the front and a few of those cells may drift into our
region. More likely is that we will see additional convective
development along gust fronts from other showers and
thunderstorms. As we saw Saturday evening, there is a potential
for strong to severe winds, but given how limited the coverage
could be of showers and thunderstorms, the severe threat is
marginal.
Monday afternoon into evening: As the front slips into our
region tomorrow, it could make it as far southeast as the I95
corridor before stalling. Additionally, a mid and upper level
short wave trough will be digging southeast towards the region.
Expect convective initiation to begin along the front around mid
day. Thanks to the warm and humid air mass ahead of the front,
expect CAPE values well above 1000 J/kg. There could also be a
cap in place depending on how warm we get before convective
initiation starts. In the vicinity of the front, bulk shear
values of 30 kt will be possible.
Monday hazards: The primary hazard looks to be damaging winds
as combination of high DCAPE values and potential for precip
loading increases the risk for downbursts. I can't rule out the
potential for tornadoes, primarily right along the front.
However, higher than normal LCLs should limit this threat. In
addition to the damaging winds, the other concern is heavy rain
leading to flash flooding. High precipitable water values and a
relatively deep warm cloud layer increase the threat for heavy
rain. In addition, given how slow moving the front will be,
there is a potential for training of showers and thunderstorms.
Heat: Though we will see some relief from the heat, heat index
values above 100 will once again be possible for locations that
will be south of the front. This primarily includes Delmarva and
far south Jersey. Therefore, have issued a heat advisory that
begins once the excessive heat warning expires late this evening
for those locations.
&&
.SHORT TERM /MONDAY NIGHT/...
Front will continue to slowly progress through the region. At this
time, have trended with a more progressive solution given the trends
of the cold front so far (although I still expect it to stall, at
least for a while over our region). Once we get past the evening
hours tomorrow, the severe wind threat should diminish. However, the
heavy rain/flash flooding threat will continue through Monday night.
Given the more progressive trends, the axis of highest QPF has also
been shifted SE. This would be good news if the threat for heaviest
rain is southeast of the urban corridor as the axis of highest QPF
would now be over an area with higher flash flood guidance.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Tuesday through Wednesday...
By early Tuesday morning, frontal boundary will be situated SW to NE
extending from the southern Delmarva off the coast of NJ which will
mean the area will be on the cool side of the boundary. However
upper level trough will continue to lag just off to the west with at
least one more impulse likely to come through. For this reason, one
more round of rain/showers and possible thunder is likely for
Tuesday morning mainly from around I-95 and points S/E. The rain
should not be as heavy as what could occur Monday/Monday night but
could still exacerbate any flooding issues that may be ongoing due
to earlier heavy rain. Temperatures will be much cooler with highs
in the 70s to around 80 and dew points in the 60s.
More appreciable clearing finally occurs Tuesday night as the front
continues to push off the coast and high pressure continues to
approach from the west. This surface ridging will nose into western
PA into upstate NY during the day Wednesday. However as the upper
trough axis moves through this along with daytime heating will
result in some daytime Cu but these should be of the fair weather
variety. Temperatures will be near if not a little below average for
this time of year with comfortable levels of humidity.
Wednesday night through Sunday....
A stretch of fair weather looks to finally take hold for the long
term as high pressure should dominate. This will mean mainly sunny
skies with seasonable temperatures and comfortable humidity levels
for Thursday and Friday as the high sets up right near the area.
By next weekend, as the high moves off the coast, a SW flow looks to
kick in so temperatures and dew points may start to nudge back up a
bit. However it doesn't look like a repeat of the current hot
stretch as heat indicies should not be nearly as high. Also, at this
point conditions look to remain mainly clear and free of precip
through next weekend.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Through this evening...VFR is expected to prevail for most of
this period. Scattered showers and thunderstorms are possible
through 03Z, leading to localized MVFR or even IFR conditions.
After 06Z...Mostly VFR conditions are expected, through there is
a chance for showers and thunderstorms overnight. Winds light
and variable, but favoring a northerly direction.
Monday...starting VFR conditions, but expect showers and
thunderstorms to develop between 15 and 18Z, and widespread
showers and thunderstorms are possible between 18 and 03Z. MVFR
or even IFR conditions will be possible with storms. Southerly
wind of 10 to 15 kt for locations south of the cold front (which
could be near the Delaware Valley by 18Z, but northerly winds of
5 to 10 kt north of the front.
OUTLOOK...
Monday night...Another round of showers and thunderstorms are
possible, especially south and east of the cold front, with MVFR
or IFR conditions possible. Otherwise, expect VFR conditions and
a shift to northerly or northwesterly winds with the front.
Tuesday...MVFR and IFR conditions in the morning due to lingering
low clouds and showers...especially from KILG through KPHL/KPNE and
KTTN and points S/E. Mainly VFR in the afternoon with a chance of
showers. N/NW wind around 10 knots.
Tuesday night...Mainly VFR. Northwest wind 5 to 10 knots.
Wednesday...Mainly VFR. Northwest wind around 10 knots.
Wednesday night and Thursday...Mainly VFR. Variable wind 10 knots or
less.
Friday...VFR.
&&
.MARINE...
Winds are forecast to remain south to southwesterly around
10-15 kts with gusts possibly up to 20 kts through tonight.
Seas 2-3 ft over the ocean and 2 ft or less over Delaware Bay.
OUTLOOK...
Monday night...a brief period of SCA conditions are possible,
especially just ahead of the cold front on Monday night.
Tuesday through Friday...Seas may be close to Small Craft
Advisory levels early Tuesday but otherwise no marine headlines
are anticipated.
RIP CURRENTS...
Wind will be southwesterly around 10-15 knots today, while seas
will remain 2-3 feet with a swell period of around 6 seconds.
This will keep a low risk of rip currents.
An increasing southerly wind fetch and building waves may
create a moderate risk for the development of dangerous rip
currents on Monday along parts of the New Jersey and Delaware
coastlines.
&&
.CLIMATE...
Record Temperatures for today:
7/21
Site Max/Year High Min/Year
ABE 101/1980 75/1980
ACY 99/1981 77/1991
PHL 103/1930 79/2017
ILG 102/1957 77/1972
RDG 102/2011 77/2011
TTN 101/1930 78/1980
MPO 94/2011 72/2011
GED 101/1957 79/2017
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 10 PM EDT this evening for PAZ054-
055-060>062-070-071-101>106.
Flash Flood Watch from Monday morning through Tuesday morning
for PAZ054-055-060>062-070-071-101>106.
NJ...Excessive Heat Warning until 10 PM EDT this evening for NJZ001-
007>010-012>027.
Flash Flood Watch from Monday morning through Tuesday morning
for NJZ001-007>010-012>027.
Heat Advisory from 10 PM this evening to 7 PM EDT Monday for
NJZ016-021-023-024.
DE...Excessive Heat Warning until 10 PM EDT this evening for
DEZ001>004.
Flash Flood Watch from Monday morning through Tuesday morning
for DEZ001>004.
Heat Advisory from 10 PM this evening to 7 PM EDT Monday for
DEZ001>004.
MD...Excessive Heat Warning until 10 PM EDT this evening for MDZ008-
012-015-019-020.
Flash Flood Watch from Monday morning through Tuesday morning
for MDZ008-012-015-019-020.
Heat Advisory from 10 PM this evening to 7 PM EDT Monday for
MDZ008-012-015-019-020.
MARINE...None.
&&
Synopsis...Fitzsimmons
Near Term...Johnson
Short Term...Johnson
Long Term...Fitzsimmons
Aviation...Fitzsimmons/Johnson
Marine...Fitzsimmons/Johnson
Climate...Hazardous weather outlook, Jul 21, 2:39 PM EST, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
339 PM EDT Sun Jul 21 2019
NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062-070-
071-101>106-221945-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Gloucester-Camden-Northwestern Burlington-Ocean-Atlantic-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
339 PM EDT Sun Jul 21 2019
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...
This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Thunderstorms Monday afternoon and evening could produce severe
weather with damaging winds being the biggest threat.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-221945-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Cumberland-Cape May-
339 PM EDT Sun Jul 21 2019
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EDT
MONDAY...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...
This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Flash Flood Watch.
Thunderstorms Monday afternoon and evening could produce severe
weather with damaging winds being the biggest threat.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ014-025-026-221945-
Eastern Monmouth-Coastal Atlantic-Coastal Ocean-
339 PM EDT Sun Jul 21 2019
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...
This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
The potential for the development of dangerous rip currents may
approach moderate on Monday.
Thunderstorms Monday afternoon and evening could produce severe
weather with damaging winds being the biggest threat.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ004-NJZ024-221945-
Delaware Beaches-Atlantic Coastal Cape May-
339 PM EDT Sun Jul 21 2019
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EDT
MONDAY...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...
This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Flash Flood Watch.
Thunderstorms Monday afternoon and evening could produce severe
weather with damaging winds being the biggest threat.
The potential for the development of dangerous rip currents may
approach moderate on Monday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-431-450>455-221945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
339 PM EDT Sun Jul 21 2019
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...This afternoon and tonight.
There is a low probability for widespread hazardous weather.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Thunderstorms from Monday afternoon into Tuesday morning may be
accompanied by wind gusts in excess of 35 knots.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 21, 4:04 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
504 PM EDT Sun Jul 21 2019
NJZ001-008-212145-
Morris-Sussex-
504 PM EDT Sun Jul 21 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MORRIS AND
CENTRAL SUSSEX COUNTIES...
At 503 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Crandon Lakes to near Lake Mohawk.
Movement was east at 15 mph.
Wind gusts up to 30 mph and pea size hail are possible with this
storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Newton, Hopatcong, Butler, Franklin, Hamburg, Ogdensburg, Sussex,
Branchville, Lake Mohawk, Green Pond, Pellettown, Crandon Lakes and
Highland Lake.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4115 7443 4109 7450 4107 7449 4104 7450
4105 7445 4102 7443 4103 7442 4100 7431
4098 7463 4114 7493 4118 7488 4122 7454
TIME...MOT...LOC 2103Z 276DEG 15KT 4116 7481 4102 7461
RobertsonThunderstorm Wind, Monroe
- When
- July 21, 4:13 PM EST
- Where
- Monroe County, 1.38 mi S of Buck Hill Falls
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.200, -75.280
A tree and wires were downed on Long Rd in Barrett Twp. Time estimated from radar.
Thunderstorm Wind, Monroe
- When
- July 21, 4:15 PM EST
- Where
- Monroe County, 0.69 mi S of Buck Hill Falls
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.210, -75.280
Several power poles were snapped and several trees snapped or uprooted on and near Long Rd in Canadensis. Time estimated from radar.
Thunderstorm Wind, Monroe
- When
- July 21, 4:16 PM EST
- Where
- Monroe County, Canadensis Arpt
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.220, -75.250
Multiple trees were downed on Dutch Hill Rd in Barrett Twp with a long stretch of the road closed. Time estimated from radar.
Thunderstorm Wind, Monroe
- When
- July 21, 4:23 PM EST
- Where
- Monroe County, 4.17 mi SE of Canadensis
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.160, -75.190
Several trees were downed along Snow Hill Rd. Time estimated from radar.
Thunderstorm Wind, Lehigh
- When
- July 21, 7:51 PM EST
- Where
- Lehigh County, 0.87 mi NE of New Tripoli
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.690, -75.740
Several reports received of downed trees and wires in New Tripoli including on Memorial Rd. Time estimated from radar.
Thunderstorm Wind, Lehigh
- When
- July 21, 7:52 PM EST
- Where
- Lehigh County, 1.57 mi W of Germansville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.700, -75.730
Wires were downed on Oriole Rd. Time estimated from radar.
Thunderstorm Wind, Lehigh
- When
- July 21, 8:03 PM EST
- Where
- Lehigh County, 1.73 mi SE of Jordon
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.660, -75.660
Several reports were received of trees down between New Tripoli and Schnecksville. Downed trees and power lines blocked several roads. Time estimated from radar.
Thunderstorm Wind, Lehigh
- When
- July 21, 8:10 PM EST
- Where
- Lehigh County, 1.26 mi WSW of West Catasauqua
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.640, -75.500
Wires were downed on Madison Ln. Time estimated from radar.
Thunderstorm Wind, Lehigh
- When
- July 21, 9:13 PM EST
- Where
- Lehigh County, 1.05 mi E of Trexlertown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.550, -75.600
An mPing report of 3 inch tree limbs or power poles snapped at this location.
Thunderstorm Wind, Lehigh
- When
- July 21, 9:15 PM EST
- Where
- Lehigh County, 1.05 mi W of East Texas
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 40.550, -75.590
A storm chaser estimated gusts up to 70mph.
Thunderstorm Wind, Lehigh
- When
- July 21, 9:25 PM EST
- Where
- Lehigh County, 0.53 mi W of Emmaus
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.530, -75.490
Several reports of trees and wires down in this area. Time estimated from radar.
Thunderstorm Wind, Lehigh
- When
- July 21, 9:25 PM EST
- Where
- Lehigh County, 1.05 mi E of Trexlertown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 40.550, -75.600
Multiple transformers exploded. Gusts were estimated at near 60mph.
Thunderstorm Wind, Lehigh
- When
- July 21, 9:30 PM EST
- Where
- Lehigh County, 0.87 mi SW of Gauff Hill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.590, -75.410
Trees and wires were downed on Church Rd.
Thunderstorm Wind, Lehigh
- When
- July 21, 9:30 PM EST
- Where
- Lehigh County, 0.87 mi SE of East Penn Jct
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.590, -75.440
Wires were downed on Ellsworth St.
Thunderstorm Wind, Berks
- When
- July 21, 9:37 PM EST
- Where
- Berks County, 1.38 mi N of West Hamburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.570, -76.000
A tree was downed on Port Clinton Ave near Kernsville Dam. Time estimated from radar.
Thunderstorm Wind, Chester
- When
- July 21, 9:50 PM EST
- Where
- Chester County, 1.48 mi SSE of Cedarville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.210, -75.660
A tree was downed on Route 100 near Temple Rd. Time estimated from radar.
Thunderstorm Wind, Berks
- When
- July 21, 9:55 PM EST
- Where
- Berks County, 0.87 mi SE of Jacksonwald
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.320, -75.840
Downed trees were reported in Exeter Twp. Time estimated from radar.
Thunderstorm Wind, Berks
- When
- July 21, 10:06 PM EST
- Where
- Berks County, 1.05 mi E of Kutztown Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.500, -75.760
A tree was downed on Bastian Rd in Maxatawny Twp. Time estimated from radar.
Thunderstorm Wind, Berks
- When
- July 21, 10:15 PM EST
- Where
- Berks County, 1.26 mi WNW of Seisholtzville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.480, -75.620
A tree was downed near the intersection of State St and Doe Mountain Ln. Time estimated from radar.
Thunderstorm Wind, Montgomery
- When
- July 21, 10:16 PM EST
- Where
- Montgomery County, 1.06 mi N of Schwenksville Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.265, -75.501
A four foot diameter tree was blown down across Gerloff Rd near Ryanford Rd. Time estimated from radar.
Thunderstorm Wind, Berks
- When
- July 21, 10:19 PM EST
- Where
- Berks County, 0.14 mi ESE of Huffs Church
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.449, -75.618
A tree was downed on Hunter Forge Rd. Time estimated from radar.
Thunderstorm Wind, Lehigh
- When
- July 21, 10:19 PM EST
- Where
- Lehigh County, 0.53 mi E of Corning
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.470, -75.520
Trees and wires were downed on Carls Hill Rd. Time estimated from radar.
Thunderstorm Wind, Lehigh
- When
- July 21, 10:19 PM EST
- Where
- Lehigh County, 1.29 mi S of Alburtis
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.501, -75.597
Downed trees and power lines were reported on Chestnut Rd. Time estimated from radar.
Thunderstorm Wind, Berks
- When
- July 21, 10:22 PM EST
- Where
- Berks County, 1.05 mi E of Huffs Church
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.450, -75.600
Trees and wires were downed on Mulberry Hill Rd. Time estimated from radar.
Thunderstorm Wind, Lehigh
- When
- July 21, 10:22 PM EST
- Where
- Lehigh County, 0.26 mi ENE of Vera Cruz
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.501, -75.495
A tree was downed on Vera Cruz Rd. Another was reported down on Route 29. Time estimated from radar.
Thunderstorm Wind, Lehigh
- When
- July 21, 10:27 PM EST
- Where
- Lehigh County, 0.69 mi N of Shimerville
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.510, -75.530
Emergency managers reported 4 to 5 large trees were reported down. Some of the trees struck a home causing considerable structural damage and making it uninhabitable. Time estimated from radar.
Thunderstorm Wind, Bucks
- When
- July 21, 10:57 PM EST
- Where
- Bucks County, 0.53 mi E of Lumberville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.400, -75.020
Several reports of tree limbs and wires down throughout Bucks County. A cluster of reprots occurred on Route 32 near Lumberville. Time estimated from radar.
Thunderstorm Wind, Carbon
- When
- July 21, 11:10 PM EST
- Where
- Carbon County, 0.52 mi W of Ashfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.780, -75.730
A tree was reported down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, July 21 to 26, 201913 deaths · 10 events
- Flash Flooding in Ohio, July 21 to 22, 20191 death · 1 injured · $8.2 million · 4 events
- Damaging Wind and Lightning Strike in Florida, July 21, 20191 death · 7 injured · 50 kt wind · 2 events
- Excessive Heat and Heat in Maryland, July 21, 20191 death · 17 events
- Heat in Arizona, July 21, 20191 death · 1 event
- Wildfire in Arizona, July 21 to 31, 2019$9.0 million · 1 event
- Flash Flood and Flood in Missouri, July 21 to 22, 2019$125,000 · 30 events
- Flash Flooding in Mississippi, July 21, 2019$179,000 · 6 events
- Flash Flooding and Damaging Winds in Pennsylvania, July 21, 2019$86,000 · 50 kt wind · 15 events
- Damaging Winds in Arizona, July 21, 2019$135,000 · 52 kt wind · 3 events
- Flash Flooding and Lightning Strike in Kentucky, July 21 to 22, 2019$115,000 · 5 events
- Lightning Strike in Georgia, July 21, 2019$100,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 833111, 833112, 833113, 833114, 833116, 833117, 833118, 833119, 833121, 833143, 833124, 833145, 833125, 833126, 833127, 833128, 833129, 833130, 833131, 833132, 833133, 833135, 833137, 833138, 833139, 833140, 833141, 833142.